# SDR SWIA2020032649367

- Difficulty date: February 11, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FS280 FLOOR BEAM IS CORRODED BETWEEN LBL9 AND RBL9, MARKED.   (C-CHECK) RO 3/25/2020   REPAIRED FS280 BULKHEAD WEB BETWEEN LBL20.75 AND RB20.75  AND INSTALLED NEW RECEPTABLE  , REF REO.   SEE CONTINUATION CARD FOR DETAIL
